# SDR CA000530027

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 733 hours
- Engine: Lyc O320A2D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 31600
- Condition: Cracked
- Location: Upper Fwd
- Component: Axle Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN BEND JUST BELOW FORWARD UPPER BOLT HOLE
